MAUDE Adverse Event Report: EBI, LLC. BIOMET SPINALPAK NON-INVASIVE SPINE FUSION STIMULATOR SYSTEM; STIMULATOR, BONE GROWTH, NON-INVASIVE

EBI, LLC. BIOMET SPINALPAK NON-INVASIVE SPINE FUSION STIMULATOR SYSTEM; STIMULATOR, BONE GROWTH, NON-INVASIVE
Model Number 1067716
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Chest Pain (1776); Myocardial Infarction (1969); Vomiting (2144)
Date of Event 12/29/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product has not been returned for evaluation.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.The device is used for treatment.
 
Event or Problem Description
It was reported that the patient experienced chest pain and vomiting while using the stimulator.The patient started using the unit around 5:00pm and reported feeling a knot in their chest by the time they went to bed.The patient removed the stimulator around 11:30pm.The patient later vomited then began to feel better around 2:30am.The patient does not know if the event was related to the spinalpak.The patient advised that it was an uncomfortable pain and rated that pain level an 8 out of 10.The patient said the feeling was very similar to heartburn but stated he does not suffer from heartburn.The patient reported no further issues after discontinuing use of the device.The patient did not contact their doctor.The patient also noted that they used the device previously in 2011 and never had any issues.It was later reported that the patient tried to use the device again and the chest tightness returned after 2 hours of treatment.They did not experience any nausea at this time.The sales representative advised the patient to discontinue use of the device until speaking with their primary care doctor.No further information was provided.
 
Event or Problem Description
It was reported that the patient experienced chest pain and vomiting while using the stimulator.The patient started using the unit around 5:00pm and reported feeling a knot in their chest by the time they went to bed.The patient removed the stimulator around 11:30pm.The patient later vomited then began to feel better around 2:30am.The patient does not know if the event was related to the spinalpak.The patient advised that it was an uncomfortable pain and rated that pain level an 8 out of 10.The patient said the feeling was very similar to heartburn but stated he does not suffer from heartburn.The patient reported no further issues after discontinuing use of the device.The patient did not contact their doctor.The patient also noted that they used the device previously in 2011 and never had any issues.It was later reported that the patient tried to use the device again and the chest tightness returned after 2 hours of treatment.They did not experience any nausea at this time.The sales representative advised the patient to discontinue use of the device until speaking with their primary care doctor.No further information was provided.Additional information was received that the patient's cardiologist advised that he had a heart attack when using the unit for the first time.The patient stated that his cardiologist told him that the spinalpak caused the heart attack.The patient stated that he had blockages that were being treated with medicine.No further information was provided.
 
Additional Manufacturer Narrative
Additional information-b2: outcomes attributed to adverse, event b4: date of this report, b5: additional narrative, g3: date received by manufacturer, h6: patient code, impact code, evaluation codes this follow-up report is being submitted to relay additional information.The device was not returned to ebi for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.The device history record was reviewed, and no discrepancies related to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.The device is used for treatment.Ebi will continue to monitor trends.

Brand Name
BIOMET SPINALPAK NON-INVASIVE SPINE FUSION STIMULATOR SYSTEM
Common Device Name
STIMULATOR, BONE GROWTH, NON-INVASIVE
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
stephanie smith
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key24172992
Report Number0002242816-2026-00004
Device Sequence Number10149782
Product Code LOF
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
P850022
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial,Followup
Report Date (Section B) 06/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number1067716
Device Catalogue Number1067716
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/23/2026
Supplement Report FDA Received Date06/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/21/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age81 YR
Patient SexUnknown